# SDR QXEA2013042700849

- Difficulty date: April 27, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 216-258 S30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30S HAS CORRODED RIVETS BETWEEN STA X216.000 AND X258.500.  REMOVED 37 CORRODED RIVETS IAW SRM 51-42-05-02-01, REV12.  NO CORROSION NOTED ON STRINGER.  REINSTALED RIVETS (QTY37) IN STRINGER 30S BETWEEN STA 216 & 258.500 IAW SRM 51-42-05-02-01 REV 12.   APPLIED PRIMER TO EXT RIVETS ON STRINGER 30S BETWEEN STA 216 & 258, 500 IAW SRM 51-25-10-02-01, REV 12.  APPLIED TOPCOAT TO EXT & TOPCOAT & CPC TO INT REPAIR AREAS IAW SRM 51-25-05-02-01 & 51-20-00-00-01, REV12 AND AMM 51-25-01-390-801, REV42.
